# SDR AALA20040254

- Difficulty date: February 19, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N562AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21171803
- Part serial: 102461
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - INFLIGHT T2373/19  UPON TAKEOFF FROM MDW THE AIRCRAFT WOULD NOT PRESSURIZE AND THE STANDBY LIGHT ILLUMINATED.  LANDED AT ORD WITHOUT INCIDENT.  REPLACED NR 1 CONTROLLER.  BITE CHECKED BOTH NR 1 AND NR 2 CONTROLLERS AND NO FAULTS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
